Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Get Keppra Side Effects?

Does Anyone Else Get Keppra Side Effects?

It makes me so tired, like I'm in a fog, and that's not even at the full dose he wants me to take! I also have nightmares where I wake up yelling and swearing.

posted August 31
A MyEpilepsyTeam Member

Yes . My mood . I’m finally off that stuff

posted September 22
A MyEpilepsyTeam Member

I know what you mean! I'm so tired of impersonal Drs not truly caring for their patients. Just the paycheck.

posted September 2
A MyEpilepsyTeam Member

They tried Topomax and that was even worse! Made me feel like a zombie and changed how things tasted! I'm going to a new neurologist next week in Erie. The old one never even sees me in person anymore....

posted September 1
A MyEpilepsyTeam Member

@A MyEpilepsyTeam Member , Many on this site have experienced Keppra side effects & some of the side effects you’re having sound like you’re experiencing the Keppra Rage. Keppra has a side effect of mood swings, anger issues, tiredness, etc. In June 2019 I was on Keppra for about a month & it made me so tired that I had to take a nap every day & eventually I started having trouble sleeping at night & so I got off it. So I suggest if you’re not comfortable with the side effects then talk to your doctor & maybe they can get you on something else cause there’s so many on this site who have dealt with similar issues with the Keppra. I wasn’t on it long & so I only had the issues I mentioned. I wish you luck. Your friend in Texas, Becky

posted August 31 (edited)
A MyEpilepsyTeam Member

I take 2000mg a day. Its the only thing that even somewhat works for me that I am not alergic to. I take XCOPI too. I honestly dont even know what side effects are from the keppra I take and which are just from the seizures themselves. Ive been on it a long time. I dont have the sleepiness. I definately have a lot of trouble sleeping and extremely vivid dreams although they arent really nightmares. I do feel more short tempered but am able to control it and keep my thoughts inside.
I sure do swear a lot when i am alone though!!!

posted August 31

Related content

View all
[[treatment:Vimpat:5526c9df1fcaa3c8cb000399]] And [[treatment:Keppra:5508b44d6bcd6155dd0008e5]] And Pregnancy
A MyEpilepsyTeam Member asked a question 💭
Medications
A MyEpilepsyTeam Member asked a question 💭
Does Anyones Eyes Hurt After Having A Seizure?
A MyEpilepsyTeam Member asked a question 💭
Already a Member? Log in